Analysis of Morphological Variation in Distinct Populations of Bemisia tabaci (Homoptera: Aleyrodidae).
Title: | Analysis of Morphological Variation in Distinct Populations of Bemisia tabaci (Homoptera: Aleyrodidae). |
---|---|
Authors: | Rosell, Rosemarie C., Bedford, Ian D., Frohlich, Donald R., Gill, Ray J., Brown, Judith K., Markham, Peter G. |
Source: | Annals of the Entomological Society of America; Sep1997, Vol. 90 Issue 5, p575-589, 15p |
Database: | Complementary Index |
ISSN: | 00138746 |
---|---|
Published in: | Annals of the Entomological Society of America |
Language: | English |